# SDR A6WA201240497

- Difficulty date: May 3, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Ws 232-252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD L/E INBD MOUNTING BRACKET BROKE.  REMOVED UNSERVICEABLE LT OTBD L/E INBD MOUNTING BRACKET AND INSTALLED SERVICEABLE INBD MOUNTING BRACKET IAW SRM 51-40-11, 51-41-00, 51-42-10.
